MAUDE Adverse Event Report: XERIDIEM MEDICAL DEVICES ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE; 12-24 FR STANDARD G-TUBE

XERIDIEM MEDICAL DEVICES ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE; 12-24 FR STANDARD G-TUBE
Model Number 70-0041-118
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Unspecified Gastrointestinal Problem (4491)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1-a6) there was no patient information available from this event.D4) model number is xeridiem part number.Catalog number is part number of exclusive distributor cook medical.H3) the device was requested but confirmed that the device won't be delivered for investigation.Internal complaint number (b)(4) device history record for lot 11050-01 was reviewed.Lot# 11050-01- manufacturing started on 5/06/2023.All line clearances, material verifications, and qc inspections were performed by trained spg (xeridiem) staff.The product was manufactured in accordance with the approved part specifications.2 ncrs were generated during the manufacturing of this lot but neither would contribute to this complaint.There were (b)(4) units scrapped during the manufacturing process.Multiple inspections are conducted throughout the process to identify defects and when these units were scrapped.There were no observations during the dhr review that would contribute to device malfunction.All operations were completed accordingly.
 
Event or Problem Description
(b)(6) emailed, customer reported peg probe placement on (b)(6).2024 on 8.11 re-presentation because food protrudes next to the tube, on examination it was shown that the peg tube was no longer in situ; in the case of the removed peg probe, an external plate was visible inside t-tube without an antimicrobial plate, reported lot not on eosks, logged against last shipped order.Based off of this statement in the report "when the peg tube was removed, there was an external plate inside the t-tube without a counter plate" can you point out the affected area? because food has escaped from the created tract, it was slightly red.That's why the pat went back to the hospital.

Brand Name
ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE
Common Device Name
12-24 FR STANDARD G-TUBE
Manufacturer (Section D)
XERIDIEM MEDICAL DEVICES
4700 s. overland drive
tucson AZ 85714 3430
Manufacturer (Section G)
XERIDIEM MEDICAL DEVICES
4700 s. overland drive
tucson AZ 85714 3430
Manufacturer Contact
norman witteborg
4700 s. overland drive
tucson, AZ 85714-3430
7632279939
MDR Report Key20871921
Report Number2025851-2024-00011
Device Sequence Number8831857
Product Code KNT
UDI-Device Identifier00827002356177
UDI-Public(01)00827002356177(17)260605(10)11050C01
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K130611
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2026
Device Model Number70-0041-118
Device Catalogue NumberSBRD-18
Device Lot Number11050-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexPrefer Not To Disclose